RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 631–634 (Mi mz1876)  

Brief Communications

The Neumann problem for nonstationary systems in tubular domains

Nguyen Manh Hung

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1876

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 475–478

Bibliographic databases:

Received: 27.06.1996

Citation: Nguyen Manh Hung, “The Neumann problem for nonstationary systems in tubular domains”, Mat. Zametki, 60:4 (1996), 631–634; Math. Notes, 60:4 (1996), 475–478

Citation in format AMSBIB
\Bibitem{Ngu96}
\by Nguyen Manh Hung
\paper The Neumann problem for nonstationary systems in tubular domains
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 631--634
\mathnet{http://mi.mathnet.ru/mz1876}
\crossref{https://doi.org/10.4213/mzm1876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619420}
\zmath{https://zbmath.org/?q=an:0898.35020}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 475--478
\crossref{https://doi.org/10.1007/BF02305437}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400043}


Linking options:
  • http://mi.mathnet.ru/eng/mz1876
  • https://doi.org/10.4213/mzm1876
  • http://mi.mathnet.ru/eng/mz/v60/i4/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:97
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020